# SDR WX0A071838

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug MD 83
- Aircraft serial: 49625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 3925818501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE ON CABIN FLOOR FRAME LBL 22 AT FS 905 IS CRACKED.  R & R DAMAGED TEE ON CABIN FLOOR FS 905 & LBL 22 IAW SRM 51-01 PARAGRAPH 2 D.
